Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42913
Title: The multivariate negative binomial–Lindley distribution. Properties and new representation for the univariate case
Authors: Calderín Ojeda, Enrique
Gómez Déniz, Emilio 
UNESCO Clasification: 1207 Investigación operativa
Keywords: Distribución
Análisis multivariante
Issue Date: 2019
Publisher: 0377-0427
Journal: Journal of Computational and Applied Mathematics 
Abstract: In this paper a multivariate negative binomial–Lindley distribution is introduced. The univariate version of this distribution comprises an alternative of the model proposed by Zamani and Ismail (2010). With respect to this latter model, this representation presents some advantages since it provides a tractable model with attractive properties that makes it suitable for application in any field where overdispersion is observed. Some properties of the model are studied including a recurrence for the probabilities of the multivariate and univariate distribution. An EM algorithm is derived to estimate the parameters of this multivariate distribution. Finally, some numerical applications for the univariate and bivariate cases are given to illustrate the performance of this model
URI: http://hdl.handle.net/10553/42913
ISSN: 0377-0427
DOI: 10.1016/j.cam.2018.07.041
Source: Journal of Computational and Applied Mathematics[ISSN 0377-0427],v. 347, p. 36-48
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on May 26, 2024

WEB OF SCIENCETM
Citations

2
checked on May 26, 2024

Page view(s)

65
checked on Jan 28, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.